NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Saturday, December 7, 2013
My husband has many health issues and takes a lot of medication. He has recently been having a problem with being miserable because of feeling extremely hot. He feels he`s sweating but he isn`t. He does not have a temperature. I`m wondering if it could be the carb/levo 25-100 because that is the newest medication he is taking.
New symptoms soon after starting a new medication is suspicious for side effects. Levodopa can cause peripheral symptoms including flushing especially if there is excess conversion to dopamine outside the brain. Levodopa is combined with carbidopa to prevent the conversion, and therefore dramatically lessen these side effects. Further, it is possible that the symptoms are caused by another pre-existing health condition and worsened by the new medication.
I suggest you discuss this issue and possible dose adjustment further with your doctor.
Punit Agrawal, DO
Assistant Professor of Neurology
College of Medicine
The Ohio State University